# SDR VTZA98329

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6636 - ORD-CRW - DURING TAKEOFF, EXPERIENCED A RIGHT AOA PROBE HEAT FAIL AND TAT HEAT FAIL INDICATION ON THE MASTER CAUTION PANEL.  AIRCRAFT CONTACTED MAINTENANCE CONTROL AND DISPATCH, DECISION TO RETURN TO ORD WAS MADE.  UPON ARRIVAL AT ORD, THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE TROUBLESHOT THE SYSTEM, PERFORMED SYSTEM RESET CHECKS, CONDUCTED TAT PROBE AND AOA OPS CHECKS BUT COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT DISCREPANCY WAS CLOSED AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
